# SDR EVCA20220920003

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N863LH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8789
- Aircraft time: 1,226 hours, 3,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 350A21160420
- Condition: Cracked
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A 1 INCH CRACK ON THE LH RIB AT INBOARD OUTER EDGE.
